MAUDE Adverse Event Report: Cochlear Ltd Cochlear Osia OSI300 Implant; Cochlear¿ Osia¿ System

Cochlear Ltd Cochlear Osia OSI300 Implant; Cochlear¿ Osia¿ System
Model Number OSI300
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Codes Wound Dehiscence (1154); Head Injury (1879); Tissue Breakdown (2681)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a wound dehiscence, exposing the receiver/stimulator subseqent of sustaining head trauma.There are plans to explant the device and to reimplant the patient with a new device; however, this has not occurred as of the date of this report.

Brand Name
Cochlear Osia OSI300 Implant
Common Device Name
Cochlear¿ Osia¿ System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
rosdeelaila zulkifli
unit ug-1, vertical podium
no. 8 jalan kerinchi,
wilayah persekutuan, kuala lumpur 59200
MY   59200
MDR Report Key50910946
Report Number6000034-2026-03468
Device Sequence Number5330791
Product Code PFO
UDI-Device Identifier09321502070676
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K231204
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberOSI300
Device Catalogue NumberP1772248
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale